Chinese medical journal · 2012
A case of severe hyponatremia induced by duloxetine and ziprasidone.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Li Rui-Ming, Wang Cong, Liu Zhi-Wei, Zhao Bin
Аннотация
We report a case of severe hyponatremia related to duloxetine and ziprasidone. A 50-year-old woman on duloxetine and ziprasidone treatment for major depressive disorder developed polydipsia, polyuria, and two episodes of seizures, followed by admission to the emergency department on the 10th day of treatment. Laboratory investigations revealed elevated creatine kinase (CK) as well as hyponatremia, hypo-osmolality, and increased urine sodium. Syndrome of Inappropriate Antidiuretic Hormone (SIADH) was considered, although urine osmolality was not measured. Duloxetine and ziprasidone were discontinued and the CK gradually normalized after correction of hyponatremia. Clinicians should be aware of the possibility of antipsychotic-induced hyponatremia, particularly in patients with symptoms of polydipsia.